# SDR 97FDEA00474

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651830086
- Condition: Corroded
- Location: Bs 740-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0491 007 CORROSION (C53-224-01(2)) ON STR 5 RT, BS 740 - 870.  MECHANICALLY REMOVED CORROSION FROM STR 5 RT, BS 740-870.  REMOVED UP TO .006 OF MATERIAL IN A 1 BY 36 AREA.  ORIGINAL THICKNESS IS .056, FOUND TO BE OUT OF LIMITS PER FED SRM 53-10-1 FROM BS 740-790.  FABRICATED STR 5 RT, BS 740-790 REPAIR PARTS PER FED 53-30-3.  INSTALLED STR 5 RT, BS 740-790 REPAIR PARTS PER FED SRM 51-30-2.
